×

zbMATH — the first resource for mathematics

Global asymptotic stability of optimal control systems with applications to the theory of economic growth. (English) Zbl 0348.90018

MSC:
91B60 Trade models
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Araujo, A; Scheinkman, J, Smoothness, comparative dynamics and the turnpike property, (February 1975), unpublished manuscript
[2] Arrow, K; Block, D; Hurwicz, L, On the stability of the competitive equilibrium, II, Econometrica, 27, 82-109, (1959) · Zbl 0095.34301
[3] Arrow, K; Hurwicz, L, On the stability of the competitive equilibrium, I, Econometrica, 26, 522-552, (1958) · Zbl 0084.15604
[4] Brock, W.A, On existence of weakly maximal programmes in a multisector economy, Rev. econ. stud., 37, (1970) · Zbl 0212.23901
[5] Brock, W.A, Some results on the uniqueness of steady states in multisector models of optimum growth when future utilities are discounted, Int. econ. rev., 14, (1973) · Zbl 0277.90021
[6] Brock, W.A; Scheinkman, J, The global asymptotic stability of optimal control with applications to dynamic economic theory, (May 1975), University of Chicago
[7] Brock, W; Majumdar, M, Asymptotic stability results for multisector models of optimal growth when future utilities are discounted, (), Working Paper · Zbl 0414.90022
[8] Brock, W; Scheinkman, J, Some results on global asymptotic stability of control systems, () · Zbl 0308.39001
[9] Brock, W; Scheinkman, J, Global asymptotic stability of optimal control systems with applications to the theory of economic growth, () · Zbl 0348.90018
[10] \scW. Brock and J. Scheinkman, “On The Long Run Behavior of a Competitive Firm,” to appear in the 1974 Vienna Conference volume on equilibrium and disequilibrium in economic theory. · Zbl 0387.90033
[11] Burmeister, E; Dobell, R, Mathematical theories of economic growth, (1970), Macmillan New York · Zbl 0238.90009
[12] Burmeister, E; Graham, D, Price expectations and stability in descriptive and optimally controlled macro-economic models, ()
[13] Burmeister, E; Turnovsky, S, Capital deepening response in an economy with heterogeneous capital goods, Amer. econ. rev., 62, 842-853, (1972)
[14] Cass, D, Optimum growth in an aggregative model of capital accumulation, Rev. econ. stud., 32, 233-240, (1965)
[15] \scD. Cass, Duality: a symmetric approach from the economist’s vantage point, J. Econ. Theory\bf7, 272-295.
[16] Cass, D; Shell, K, The structure and stability of competitive dynamical systems, J. econ. theory, 12, 31-70, (1976) · Zbl 0348.90039
[17] Coddington, E; Levinson, N, Theory of ordinary differential equations, (1955), McGraw Hill New York · Zbl 0064.33002
[18] Gale, D, On optimal development in a multisector economy, Rev. econ. stud., 34, 1-18, (1967)
[19] Hartman, P, On stability in the large for systems of ordinary differential equations, Can. J. math., 13, 480-492, (1961) · Zbl 0103.05901
[20] Hartman, P, Ordinary differential equations, (1964), John Wiley and Sons New York · Zbl 0125.32102
[21] Hartman, P; Olech, C, On global asymptotic stability of solutions of ordinary differential equations, Trans. amer. math. soc., 104, 154-178, (1962) · Zbl 0109.06003
[22] Hestenes, M, Calculus of variations and optimal control theory, (1966), John Wiley and Sons New York · Zbl 0173.35703
[23] Hirsh, M; Pugh, C, Stable manifolds and hyperbolic sets, () · Zbl 0215.53001
[24] Karlin, S, ()
[25] Koopmans, T, On the concept of optimal economic growth, (), 225-300
[26] Kurz, M, Optimal economic growth and wealth effects, Int. econ. rev., 9, (1968) · Zbl 0164.50401
[27] Kurz, M, The general instability of a class of competitive growth processes, Rev. econ. stud., 35, 155-174, (1968) · Zbl 0181.47401
[28] Levhari, D; Leviatan, N, On stability in the saddle point sense, J. econ. theory, 4, (1972)
[29] Mangasarian, O, Non-linear programming, (1969), McGraw Hill New York · Zbl 0194.20201
[30] Markus, L; Yamabe, H, Global stability criteria for differential systems, Osaka math. J., 12, 305-317, (1960) · Zbl 0096.28802
[31] \scA. Mas-Colell, private communication, winter, 1974.
[32] McFadden, D, The evaluation of development programs, Rev. econ. stud., 34, 25-50, (1967)
[33] McKenzie, L.W, Accumulation programs of maximal utility and the von Neumann facet, ()
[34] McKenzie, L.W, Matrices with dominant diagonal and economic theory, () · Zbl 0099.36305
[35] Pontriagin, L.S, The mathematical theory of optimal processes, (1962), Interscience New York
[36] Rockafellar, T, Generalized Hamiltonian equations for convex problems of Lagrange, Pacific J. math., 33, 411-427, (1970) · Zbl 0199.43002
[37] Rockafellar, T, Saddle points of Hamiltonian systems in convex problems of Lagrange, J. optimization theory appl., 12, No. 4, (1973) · Zbl 0248.49016
[38] Rockafellar, T, Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate, J. econ. theory, 12, 71-113, (1976) · Zbl 0333.90007
[39] \scH. Ryder and G. Heal, Optimal growth with intertemporally dependent preferences, Rev. Econ. Stud.\bf40, 1-31. · Zbl 0261.90007
[40] Samuelson, P, Foundations of economic analysis, (1947), Harvard Univ. Press Cambridge, Mass · Zbl 0031.17401
[41] Samuelson, P, The general saddle point property of optimal control motions, J. econ. theory, 5, (1972)
[42] Scheinkman, J.A; Scheinkman, J.A, On optimal steady states of n-sector growth models when utility is discounted, (), J. econ. theory, 12, 11-30, (1976) · Zbl 0341.90017
[43] Uzawa, H, Optimal growth in a two-sector model of capital accumulation, Rev. econ. stud., 31, 1-24, (1964)
[44] Williamson, Lebesque integration, (1962), Holt, Rinehard, and Winston New York
[45] Magill, M.J.P, A local analysis of n-sector capital accumulation under uncertainty, () · Zbl 0212.23701
[46] Brock, W; Burmeister, E, Regular economies and conditions for uniqueness of steady states in optimal multi-sector economic models, Internat. econ. rev., (February 1976)
[47] Benveniste, L; Scheinkman, J, Differentiable value functions in concave dynamic optimization problems, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.